| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2021-00191, 0002648920-2021-00247, 0001822565-2021-02512, 0002648920-2021-00248.Medical devices: femoral component option size d right catalog#: 00576401452 lot#: 61832456.All poly patella standard size 29 mm diameter 8.0 mm thickness cemented catalog#: 00597206529 lot#: 61823933.Articular surface size cd 14 mm height catalog#: 00596202214 lot#: 64202272.Stemmed tibial component precoat size 2 catalog#: 00598002702 lot#: 64491005.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that patient is experiencing pain post implantation.No further revision has been reported.Attempts to obtain additional information have been made; however, no more is available at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.